# SDR IXXA0400066S

- Difficulty date: April 29, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND DENTS ON RT WING STATION 660. REPAIR WAS ACCOMPLISHED. REMOVED FASTENERS IAW SRM 51-1-21 PG. 1 ALSO REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER 57-2-1 FIG 24 PG 15.  CLEANED, TREATED  AND PRIMED AREA IAW SRM 51-1-8B. APPLIED SEALANT ON FAYING SURFACES IAW DC8 SRM 51-1-15 PG. 1. INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21.
